# SDR DALA2015022701784

- Difficulty date: February 26, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 30,403 hours, 13,860 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Channel
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN PREVIOUS DOUBLER REPAIR ON AFT CHANNEL AT RT INBD MLG DOOR.  REMOVED DOUBLER. FABRICATED AND INSTALLED NEW DOUBLER IAW SRM 52-80-02, FIG 8, 51-10-05, 51-10-03 AND 51-30-02.
